# SDR AUS20010495

- Difficulty date: May 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38042812
- Condition: Faulty
- Location: Apu Bay
- Part time: 31,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) APU FAILED PERFORMANCE MONITORING TEST. EGT ROSE TO 800 DEGREES.
